# SDR 2005UALA00083

- Difficulty date: January 20, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 38,797 hours, 24,709 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD ON THE UPPER LT CHORD WAS FOUND TO HAVE INSUFFECENT EDGE DISTANCE AT WL 230 FOR REQUIRED OVERSIZING OF FASTENER HOLES.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED SPLICE REPAIR.
